Tokyo Journal of Mathematics

A Note on the Transcendental Continued Fractions

Takeshi OKANO

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 10, Number 1 (1987), 151-156.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270141799

Digital Object Identifier
doi:10.3836/tjm/1270141799

Mathematical Reviews number (MathSciNet)
MR899479

Zentralblatt MATH identifier
0624.10026

Citation

OKANO, Takeshi. A Note on the Transcendental Continued Fractions. Tokyo J. Math. 10 (1987), no. 1, 151--156. doi:10.3836/tjm/1270141799. https://projecteuclid.org/euclid.tjm/1270141799


Export citation